HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 05, no. 1 (Jun. 1964) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJeco0050100520.pdf1881KbAdobe PDF
Title: Patterns of Industrial Growth in the United States and Sweden -A Critique of Hoffmann’s Hypothesis-
Authors: Shionoya, Yuichi
Issue Date: Jun-1964
Publisher: Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 5
Issue: 1
Start Page: 52
End Page: 89
Language: eng
DOI: 10.15057/8090
Text Version: publisher
Appears in Collections:Vol. 05, no. 1 (Jun. 1964)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback